# SDR USAA980067

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Cabin
- Part time: 42,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A VISUAL CHECK INSPECTION, FOUND A 126 INCH AREA OF CORROSION ON UPPER CHORD OF FLOORBEAM 377 FROM RBL 10 TO LBL 62.  REPAIRED T-CAP PER REPAIR DOCUMENT SRM 53-00-51 AND EA 61271.  (M)
